Translator Disclaimer
December 2002 Smooth classes without AC and Robinson theories
Massoud Pourmahdian
J. Symbolic Logic 67(4): 1274-1294 (December 2002). DOI: 10.2178/jsl/1190150285

Abstract

We study smooth classes without the algebraic closure property. For such smooth classes we investigate the simplicity of the class of generic structures, in the context of Robinson theories.

Citation

Download Citation

Massoud Pourmahdian. "Smooth classes without AC and Robinson theories." J. Symbolic Logic 67 (4) 1274 - 1294, December 2002. https://doi.org/10.2178/jsl/1190150285

Information

Published: December 2002
First available in Project Euclid: 18 September 2007

zbMATH: 1041.03028
MathSciNet: MR1955238
Digital Object Identifier: 10.2178/jsl/1190150285

Subjects:
Primary: 03C45

Rights: Copyright © 2002 Association for Symbolic Logic

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 4 • December 2002
Back to Top